I take about 500mg of codeine a day and about 40 mg of oxycodone a day. I have been on the oxycodone for about 6 weeks and the codeine for about 6 months. I want to quit, I am sick of it. I don't want it to ruin my life. These doses are split up into about 3 doses a day. if I just quit will I die? I have never done it before and I am scared. I started anti depressants about a month ago and they are starting to work. I also have access to nurontin klonopin and ambien. will any of these help? what should I expect? I know god will be with me. please pray for me. Thank you.please help me
how many pills a day with codeine are you taking daily.you wont die from withdrawals but you will be sick for about a week .If you look in the "heath pages" you will see something called the Thomas recipe and the amnio acid protocol .Both can make WD a little more bearable .
No you will not die but you will feel like your going to and most likely will want to. Oxy's are extreamly hard to kick on there own, the codeine, yes as well. It will be a few days of absolute hell, chills runny nose diareaha and no sleep whatso ever. It will feel like the worst flu you've ever had and your legs will be "jumpy". Thats the hard truth but if you prevail it will be the best thing you could ever do for yourself. Try to get some outside help as even after I kicked for the first time 20 years ago and swore I would never go back I have, but have been clean for a little over a yeear again. You probably won't be able to hold down any food but try to drink as much fluid as you can, water and gatorade to keep hydrated. Good luck to you
If you can taper down first, do so. It will make withdrawal less horrible.
You have to be determined, and you cannot cheat yourself if you choose this manner. It may be best to formulate a plan first, and then have somebody you trust hold your dope for you, and ONLY give according to tapering down - no breakdowns, no cheating.
Klonopin with help you through withdrawal, but don't become dependent upon that, as it has withdrawal too. You can have convulsions from withdrawal from Klonopin.
Ambien will help you sleep, if you need it. Some people don't have trouble sleeping through withdrawal. I did, probably most do. Ambien didn't help me though. Of course, I already have insomnia to begin with...
I'm not a doctor, just an ex-junkie. I can only say that opiate withdrawal is horrible. Do some research online. Search these forums. There's lots of help even on this site.
you will not die, but you must get help fast, realizing it and deciding to make the change is a step in the right direction. give yourself credit for that. you need to find the right doctor who can help you.
as everyone else has said..You most certainly will not die from w/ds ..you may feel like it at times..but you will get through it. Thousands have done this .. I am glad you made this decision to quit..especially with the amount of acetominiphen you are taking...that is even more harmful. Take hot baths to ease restlessness and muscle aches. try not to overdo the ambien. Get some immodium because you will be living in the bathroom.lol just take it little by little, before you know it you will be feeling better physically. Also, keep posting as this is great support and will help take your mind off it. Good luck to you and stay strong..~Lisa
Its not sad. Everyone one is scared of the unknown. That is what this all is. Good luck to you and keep posting it really does help. Stay strong and try to keep your spirits up. You are gonna feel like **** but when its all over with you will be so happy you did it. Its great not living your life around those little stinkin pills anymore!!
Best of luck to you!
You are not going to die from quitting opiates, but you may feel like you are.It is not fun, but people do it everyday.
The other meds will help ease your pain, but you need willpower most of all.There are a couple other things that may help.L-Tyrosine from a vitamin store, look up what it is for and there are some good reasons, and Immodium for diahrreah, which is also an opiate and will help ease your suffering- but take it sparingly.It takes up to four hours to take effect.
A solid support system is very important- therapy or 12 step mtgs. Opiates work off the brain, and it takes time and education to heal the damage.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.